MathSciNet Relay Station
MathSciNet bibliographic data
MR2790486 60H05 (60H15)
Radchenko, V. M. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 104--114; translation in Theory Probab. Math. Statist. No. 82 (2011), 103–114
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement